# SDR DALA1125310919

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 60,120 hours, 46,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY PATHWAY LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD AND AFT SEATING POWER SUPPLIES AND ONE BATTERY PACK.  OPERATION CHECKS GOOD AND THE AIRCRAFT OKAY FOR SERVICE.
